# SDR SWAA2014031426034

- Difficulty date: March 2, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 57,875 hours, 46,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LIGHT INOPERATIVE.  R & R POWER SUPPLY M1675 IAW MM.
